# SDR CALA9700330

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT FUSELAGE SUPPORT ANGLE AT STA 540, STRINGER 22.  A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 51-70-11.
